# SDR AALA201809209044

- Difficulty date: September 18, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 20,196 hours, 8,025 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DUE TO A REPORT OF CABIN ODOR, THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED JC 26L00021001, NO ODORS NOTICED FROM ENGINE OR APU BLEEDS.
